MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16035
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the patient underwent a lung lesion resection surgery in the operating room of our hospital on (b)(6) 2025.During the operation, lung isolation was required.The anesthesiologist used a disposable sterile bronchial tube for bronchial intubation.After following the normal operation procedure, the disposable sterile bronchial tube could not be adjusted within the trachea, resulting in poor alignment of the bronchial tube and the pulmonary bronchus, and thus making it impossible to perform lung isolation ventilation.When inserted into the glottis, it has difficulty rotating.The anesthesiologist then removed the disposable sterile bronchial tube and replaced it with a disposable double-lumen bronchial tube for re-intubation.The lung isolation ventilation was successfully carried out, and the subsequent surgery proceeded normally.The second intubation caused pain to the patient and increased risks.The doctor reported that the texture of this batch of tubes was too soft and unable to support, making it difficult to move during adjustment.There was no other reported patient harm.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of failure mode reported in the current manufacturing process was conducted as follows: 13 samples were taken from the current production; the samples were visually inspected, and issue reported "blocked/obstructed - bronchial tubing" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22794210
Report Number3003898360-2025-00623
Device Sequence Number8771346
Product Code CBI
UDI-Device Identifier04026704397600
UDI-Public(01)04026704397600(11)240625(17)280531(10)73F2400800(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16035
Device Lot Number73F2400800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown